# SDR CALA2023032000799

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 70,529 hours, 30,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: D5227902620451
- Condition: Cracked
- Location: R Aft Emer Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY ESCAPE HATCH FWD PROFILE HAS CRACKS AT FASTENER HOLES. REMOVED AND REPLACED DAMAGED INTERCOSTAL IAW SRM 51-42-11 AND 51 1-72-11. CRACK LENGTH: 5.4IN. P/N: D5227902620451 BATCH# 0004068 83, TOP COAT WILL BE APPLIED USING JOB CARD# 53072, ATTACHED COP Y. EMP: V940584 WC: 52954 STA: ST ENG BFM
